# SDR DALA2016031201891

- Difficulty date: March 11, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 389-408
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON LT FUSELAGE SKIN WINDOW BELT LOWER EDGE AND LOWER CORNER BETWEEN BS 389 TO BS 408.  DAMAGE WAS BLENDED OUT, IAW SRM 53-05, FIG 111.  AREA WAS MEASURED: BLENDED OUTS WERE FOUND IN ZONE 3 AND NO CRITICAL ZONE THEREFORE ALL ARE WITHIN LIMITS IAW SRM 53-05 FIG. 111.
